On commutativity of prime and semiprime rings with generalized derivations
DOI:
https://doi.org/10.23755/rm.v38i0.502Keywords:
Prime rings, Semiprime rings, Extended centroid, Utumi quotient rings, Generalized derivations.Abstract
Let $R$ be a prime ring, extended centroid $C$ and $m, n, k \geq1$ are fixed integers. If $R$ admits a generalized derivation $F$ associated with a derivation $d$ such that $(F(x)\circ y)^{m}+(x\circ d(y))^{n}=0$ or $(F(x)\circ_{m} y)^{k} + x\circ_{n} d(y)$=0 for all $x, y \in I$, where $I$ is a nonzero ideal of $R$, then either $R$ is commutative or there exist $b\in U$, Utumi ring of quotient of $R$ such that $F(x)=bx$ for all $x \in R$. Moreover, we also examine the case $R$ is a semiprime ring.References
Beidar, K.I., Martindale, W.S. III, Mikhalev, A.V.: Rings with generalized identities. Pure and Applied Mathematics. Dekker, New York (1996).
Chuang, C.L.: GPIs having coeffients in Utumi quotient rings. Proc. Amer. Math. Soc. 103(3), 723-728 (1988).
Lee, T.K.: Generalized derivations of left faithful rings. Commun. Algebra 27(8), 4057-4073 (1999).
Lee, T.K.: Semiprime rings with differential identities. Bull. Inst. Math. Acad. Sin. 8(1), 27-38 (1992).
Quadri, M.A., Shadab Khan, M., Rehman, N.: Generalized derivations and commutativity of prime rings. Indian J. Pure Appl. Math. 34(9), 1393-1396 (2003).
Ashraf, M. , Rehman, N.: On commutativity of rings with derivations, Results Math. 42 (12), 3-8(2002).
Argac, N., Inceboz, H.G.: Derivation of prime and semiprime rings, J. Korean Math. Soc. 46 (5) (2009) 997-1005.
Chuang,C.L.: Hypercentral derivations, J. Algebra 166 , 34-71 (1994).
Kharchenko, V. K.: Differential identities of prime rings, Algebra and Logic, 17, 155-168(1978 ).
Lanski, C. An Engel condition with derivation, Proc. Amer. Math. Soc. 118, 731–734 (1993).
Martindale III , W.S.: Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969) 576-584 .
Jacobson, N.: Structure of Rings, Colloquium Publications, vol. 37, Amer. Math. Soc. VII, Provindence, RI, 1956.
Erickson, T., Martindale, W.S III and Osborn, J.M., Prime nonassociative algebras, Pacific J. Math., 60(1975),49-63.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.